| Model Number |
CA561TBT |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A remstar auto device was returned to a third-party service center for service as part of the sound abatement foam recall process with no initial alleged complaint.There was no report of serious or permanent harm or injury.There was no report of medical intervention.During the evaluation of the device, the service technician observed visible foam particles inside the blower kit and noted foam degradation.Additionally, the service technician also noted dust contamination.The device was scrapped by the service center after the evaluation was completed.
Additional Manufacturer Narrative
A follow-up is necessary as the initial report had incorrect information regarding the product brand name, operator of device, occupation, report source, reason device not evaluated, and health impact code.